Recall: Possible adverse health effects of this product.

0

The dennree GmbH from Töpen in Bavaria recalls the organic product “dennree Cashewmus 350 g” with the best before date (BBD) 31.12.2021 and the batch code “30147-L…” on the lid.

The dennree GmbH from Töpen (Bavaria) has started a recall for the article “dennree Cashewmus 350 g”. According to the company, the jars may contain peanut butter by mistake. For people with a peanut allergy the consumption can become dangerous.

“Reason for the recall is the possible wrong Auslobung as Cashewmus , writes the enterprise in a report, which the Federal Office for consumer protection and food security (BVL) on its portal lebensmittelwarnung.de published. “In the glasses of the charge mentioned can be wrongly peanut mush, which differs clearly in optics and smell from Cashewmus , continues to read it there.

People who are allergic to peanuts can be affected by this product. As a precautionary measure, the company is therefore taking the entire batch of “30147- L…” with the BBD 31.12.2021 out of sale. According to the information provided, the product is available at denn’s Biomarkt and in selected health food stores.

Wrong promotion

“Please do not consume the product if you have a peanut allergy and feel free to return it to the point of sale where you purchased it,” the company writes. This option is open to all affected customers. The purchase amount will be refunded on presentation of the product even without a sales receipt.

According to experts, the complaints range from so-called oral allergy syndrome, in which the mucous membrane in the mouth and throat area tingles or swells a few minutes to hours after ingestion, to anaphylactic shock with shortness of breath and circulatory arrest.

According to the European Centre for Allergy Research Foundation (ECARF), a peanut allergy can cause mild but also severe allergic reactions in various organs.

The skin is also a possible scene of allergic reactions: In addition to itching, redness or hives, a peanut allergy can also intensify or trigger episodes of neurodermatitis. Adolescents and young adults with bronchial asthma are particularly at risk for severe anaphylactic reactions. (ad)

Among other things, it can cause abdominal pain, vomiting or diarrhoea. In some cases, the respiratory tract is involved and an allergic rhinitis or asthmatic complaints may develop.

False claim: Recall for organic product
WashingtonNewsday Health and Wellness.

Share.

Leave A Reply